# SDR DL72K961714

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5754 · Leading Edge Devices
- Part: Cove Skin Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .25 INCH CRACK EXTENDING FROM NR 2 SLAT O/B TRACK UP STOP PAD, IN COVE SKIN ATTACH ANGLE.  REPAIRED PER M/M 57-54-0 PG 816.
